# SDR TWAA0000703

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CRACK IN FWD CARGO DOOR FLANGE ON AFT SIDE NEXT TO DOOR HOLD OPEN LATCH.  ACCOMP HIGH FREQ EDDY CURRENT PER 51-00-03 FOR CRACK CONTAINMENT.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER PER SRM 52-05, PAGE 110A, FIG 26A, VIEW C-C.
